trying in this forum, asperger with depression and insomnia
my doc prescribed me seroquel/quetiapine 25 fto 50mg, but i took 75mg the first night cause i could not see it working at first, then slept for 15 hours and tired 3 more, then later at night i tried put it down to 50 mg and i was nearly at sleep 2 hours later but not in bed, so i drank a cola and some chips and the med didn't work an hour later(about 2,5 hours after i took it), now i took another pill about 2 hours ago and i can't seem to have it working, i'm still tired tho but not tired enough, if i took another 3 pills right now will i be asleep and would it be too much with 150mg during this day, cause of the failed sleep? i don't care if how long i sleep tomorrow, but it's gonna be ackward not knowing what is the best to do tomorrow. is it possible that it just don't work anymore or is the coffeine affecting it together with the snacks? what did i do wrong, cause last night it worked with 2 pills within 30 min and a 3rd just before bed time, but now it's not wokring anymore?
The best thing to do is to follow your doctor's instructions. There are many medicines that don't work immediately. You are taking a chance at overdose when you don't follow the doctor's directions. Luckily for you, the overdose amount for seroquel is much higher than you took. I would suggest that you contact your doctor. He won't be happy with you taking more than prescribed but may increase your amount or try something else.
yes, the worst is that i break my doctors trust, without even realizing until i see how stupid it was, i will tell him next time i see him that i will trust him in any decision from now on, and yes i was aware the overdose was far from it, but it still make me pretty broken. since it was the first time
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.